# SDR ASAA2023062543735

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 60,369 hours, 18,017 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Module
- Part number: 693732478
- Part serial: D04834
- Condition: Erratic
- Location: Flight Compartme
- Part time: 54,018 hours, 16,005 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLY DUCT AIR TEMP GUAGE IN BOTH FWD AND AFT POSITIONS IS READING ERRADICALLY WITH THE NEEDLE JUMPING AROUND. GROUNDED - YES. R&R TEMP CONTROL MODULE REF MM 21-61-15. BITE AND OPS TEST PASS, NO ERRATIC READINGS.
